Alert archive / New York / Tornado Warnings in 2019
Tornado Warning 3, NWS Binghamton, NY
NWS Binghamton, NY issued this tornado warning at Apr 15, 2019, 2:05 AM EDT for Delaware County, Sullivan County, New York; Susquehanna County, Wayne County, Pennsylvania. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2019, 2:05 AM EDT (06:05 UTC)
- Expired
- Apr 15, 2019, 2:30 AM EDT
- In force
- 25 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Delaware County, NY, Sullivan County, NY, Susquehanna County, PA, Wayne County, PA
The radar
The Binghamton radar (KBGM), 71 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 9:56 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 6.1 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 639 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 447 m²/s²
- 0-3 km storm-relative helicity
- 518 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
352
WFUS51 KBGM 150605
TORBGM
NYC025-105-PAC115-127-150630-
/O.NEW.KBGM.TO.W.0003.190415T0605Z-190415T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Binghamton NY
205 AM EDT Mon Apr 15 2019
The National Weather Service in Binghamton has issued a
* Tornado Warning for...
Southwestern Delaware County in central New York...
Northwestern Sullivan County in central New York...
East central Susquehanna County in northeastern Pennsylvania...
Northern Wayne County in northeastern Pennsylvania...
* Until 230 AM EDT.
* At 205 AM EDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located
along a line extending from Thompson to near Pleasant Mount, moving
east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Shehawken around 210 AM EDT.
Starlight and Hiawatha around 215 AM EDT.
Hancock and Equinunk around 220 AM EDT.
Peabrook, Stalker and Fishs Eddy around 225 AM EDT.
Hankins and East Branch around 230 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4205 7493 4179 7489 4175 7551 4187 7555
4189 7548 4196 7525
TIME...MOT...LOC 0605Z 255DEG 44KT 4185 7549 4179 7548
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
JRK3 follow-up statements
842
WWUS51 KBGM 150612
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
212 AM EDT Mon Apr 15 2019
PAC115-150621-
/O.CAN.KBGM.TO.W.0003.000000T0000Z-190415T0630Z/
Susquehanna PA-
212 AM EDT Mon Apr 15 2019
...THE TORNADO WARNING FOR EAST CENTRAL SUSQUEHANNA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 AM EDT for central New
York...and northeastern Pennsylvania.
LAT...LON 4176 7529 4177 7538 4190 7542 4192 7538
4196 7525 4205 7493 4179 7489
TIME...MOT...LOC 0611Z 255DEG 44KT 4187 7540 4181 7539
$$
NYC025-105-PAC127-150630-
/O.CON.KBGM.TO.W.0003.000000T0000Z-190415T0630Z/
Delaware NY-Sullivan NY-Wayne PA-
212 AM EDT Mon Apr 15 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM EDT FOR
SOUTHWESTERN DELAWARE...NORTHWESTERN SULLIVAN AND NORTHERN WAYNE
COUNTIES...
At 211 AM EDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from Shehawken to near Pleasant Mount, moving east at
50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Starlight around 215 AM EDT.
Hancock around 220 AM EDT.
Equinunk and Fishs Eddy around 225 AM EDT.
Peabrook, Stalker and Hankins around 230 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4176 7529 4177 7538 4190 7542 4192 7538
4196 7525 4205 7493 4179 7489
TIME...MOT...LOC 0611Z 255DEG 44KT 4187 7540 4181 7539
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
JRK669
WWUS51 KBGM 150619
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
219 AM EDT Mon Apr 15 2019
NYC025-105-PAC127-150630-
/O.CON.KBGM.TO.W.0003.000000T0000Z-190415T0630Z/
Delaware NY-Sullivan NY-Wayne PA-
219 AM EDT Mon Apr 15 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM EDT FOR SOUTH
CENTRAL DELAWARE...NORTHWESTERN SULLIVAN AND NORTHEASTERN WAYNE
COUNTIES...
At 219 AM EDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from near Starlight to near Equinunk, moving east at
50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Hankins, Peabrook and Stalker around 230 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4179 7489 4179 7511 4178 7528 4188 7530
4193 7526 4203 7493
TIME...MOT...LOC 0619Z 257DEG 45KT 4188 7526 4181 7524
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
JRK099
WWUS51 KBGM 150625
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
225 AM EDT Mon Apr 15 2019
NYC025-105-PAC127-150635-
/O.EXP.KBGM.TO.W.0003.000000T0000Z-190415T0630Z/
Delaware NY-Sullivan NY-Wayne PA-
225 AM EDT Mon Apr 15 2019
...THE TORNADO WARNING FOR SOUTH CENTRAL DELAWARE...NORTHWESTERN
SULLIVAN AND NORTHEASTERN WAYNE COUNTIES WILL EXPIRE AT 230 AM EDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 500 AM EDT for central New
York...and northeastern Pennsylvania.
LAT...LON 4179 7489 4179 7511 4178 7528 4188 7530
4193 7526 4203 7493
TIME...MOT...LOC 0625Z 255DEG 44KT 4190 7518 4183 7516
$$
JRKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at Apr 15, 1:53 AM EDT, 12 minutes earlier.
Area forecast discussion, Apr 15, 1:53 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION National Weather Service Binghamton NY 153 AM EDT Mon Apr 15 2019 .SYNOPSIS... A period of rain and scattered thunderstorms will impact the area late this evening and overnight. Some thunderstorms could be severe with damaging winds, heavy rain and small hail. Monday will be much cooler and cloudy with lingering rain showers, mixing with wet snow during the afternoon and evening. && .NEAR TERM /THROUGH TODAY/... 750 PM UPDATE...Severe thunderstorms just entering extreme western NY at this time. Over our area, just some widespread light to moderate showers associated with an ill defined warm front. Have adjusted the pops and weather to account for the break in the action ahead of the convection. Also adjusted the temps due to the wide variability depending pf precip and position to the fronts. 4 pm update... Minor changes mostly to the timing of a line of thunderstorms late this evening and overnight. This will be the biggest threat this period. Despite the hour of day, thunderstorms could be severe with damaging winds and maybe a tornado. This all being forced by a strong system in the Ohio Valley now moving through upstate NY late tonight. Very strong winds are pumping warm moist air into the area now. Dewpoints in the 40s will rise into the 50s. AVP already at 60. This will help with the low level instability. Cape will be between 500 and 1k. Also low level winds will be turning and increasing with height to provide bulk shear of over 50 kts. An approaching upper level jet will provide added lift. Model soundings indicate that our area will likely be in a low CAPE high shear environment this evening and tonight. Shear values are almost off the charts; with 0-6km bulk shear around 60-75 kts, 0-1km shear around 45-55 kts and 0-1km helicity up to 500 M2/S2. Effective inflow layer shear reaches 50 kts across NE PA between 00-06z tonight. The Storm Prediction Center (SPC) has a large portion of our forecast area under a Slight Risk for severe thunderstorms still. A small portion of the area along our southwest border (Bradford/Luzerne counties) is under an Enhanced Risk. WPC also has our entire forecast area under a Slight Risk for excessive rainfall. Warm frontal rain across the area now. Amounts mostly under half an inch. This will not cause any problems. Models show this moving out by 8 PM. Then wait for the next trigger late evening. Rain moves into NEPA while a line forms with the cold front towards midnight. This line progresses quickly across the area to be gone by 6 AM. Thunderstorms will have strong winds and heavy rain. With the wet ground this could cause localized flash flooding. Total rainfall of around an inch. This rain will run off and rivers will rise but not flood. River forecasts all below flood stages. This is true even in Oneida County where the bulk of the snow just melted. Temperatures fall late tonight then stay there with strong cold air advection from the northwest. Clouds will remain over NY with some showers. Colder temperatures falling through the 40s and even 30s by late in the day in CNY will give the area some snow mixing in. Some light snow accumulations possible across the higher terrain in CNY late Monday into Monday evening. The showers end around midnight. Temperatures fall mostly into the low 30s Monday night. High pressure builds into the area late Monday night into Tuesday. && .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... Tuesday: High pressure is expected to build eastward into our region from the Great Lakes. This may provide a temporary window of clearing. However, several ensemble members and the operational GFS are faster with a warm front approaching the area Tuesday afternoon. With that said, an isolated shower can not be ruled out Tuesday afternoon west of I-81. Highs Tuesday should warm into the 50's. Tuesday night through Wednesday night: A warm front is expected to move into the region and only slowly move throughout this period. Moisture is likely to overrun this boundary to produce clouds and some light showers on occasion. The ECMWF suite continues to be on the drier end with the operational GFS and the GEFS slowly coming down in terms of rainfall coverage and intensity. Therefore, rain chances have been lowered given the lower coverage of rainfall expected at this time. Clouds should keep lows around 40 Tuesday night with highs Wednesday a few degrees warmer than Tuesday. If we continue a drying trend in this time period, fire weather may become more of a concern if the warm front trends slower on tuesday with the moisture advection late in the day. Right now Minimum RH values look to be around 35-40% along with momentum transfer off of soundings showing the potential for some 20 mph gusts. Both of these do not reach critical values. The passage of a warm front should keep temperatures in the 40's again Wednesday night. && .LONG TERM /THURSDAY THROUGH SUNDAY/... Thursday and Thursday night: The warm frontal boundary is likely to lift north of the region allowing for a drier and warmer period ahead of the next cold front. A marine layer may keep low clouds around across the Southern Catskills during the day Thursday. This will keep that region slightly cooler with the rest of the region seeing highs in the 60's. Given the warm air advection and clouds thursday night, temperatures should only fall into the 50's. Friday through Sunday: Another very dynamic setup is likely with a strong cold front moving across our area. Plenty of warm and moist air should move into our region ahead of the front. Moisture should be lifted along the cold front for several rounds of showers. Ensembles are showing some instability riding northward ahead of the front leading to a thunderstorm threat as well. Given the likelihood of a high shear environment as well, another severe thunderstorm threat is possible. Timing of the front and northward extent of the instability are still somewhat uncertain being around 5 days out. The front looks to be slow exiting the region with more in the way of showers lingering around next weekend. Temperatures look to cool into the 50's and 60's this weekend with 40's for lows. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... Cold front with widespread showers and thunderstorms currently moving across the region with trailing light rain and MVFR conditions. The cooler and initially drier air right behind the front should lift ceilings to VFR this morning for a brief period of time, but then allow a strato-cu deck of MVFR and fuel-alternate required cigs and on and off scattered rain showers into the afternoon. Conditions dry out this evening with VFR conditions developing after 00Z. Winds will turn w/nwly and light behind the front before becoming gusty 20 to 30 kt this morning through the afternoon, and then going less than 10 kt this evening. Outlook... Monday overnight through Tuesday...becoming mostly VFR. Wednesday through Thursday...Primarily VFR. Friday...Restrictions likely with rain. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...DGM/TAC NEAR TERM...DGM/TAC SHORT TERM...MWG LONG TERM...MWG AVIATION...BJT/DGM
Hazardous weather outlook, Apr 14, 3:24 PM EDT, 10 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 324 PM EDT Sun Apr 14 2019 NYZ009-037-151930- Northern Oneida-Southern Oneida- 324 PM EDT Sun Apr 14 2019 This Hazardous Weather Outlook is for central New York. .DAY ONE...This Afternoon and Tonight. Periods of rain are expected through tonight. Locally heavy rainfall is possible from this system which will increase the chance of small stream and poor drainage flooding, particularly in locations where any residual snow cover melts away this weekend. The Black River flowing through Boonville, and West Canada creek from Hinckley to Poland should be monitored closely for possible minor flooding. Some thunderstorms with damaging winds are also possible overnight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ015>018-022>025-036-044>046-055>057-062-PAZ038>040-043-044-047- 048-072-151930- Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung- Tompkins-Madison-Cortland-Chenango-Otsego-Tioga-Broome-Delaware- Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna- Luzerne-Pike-Southern Wayne- 324 PM EDT Sun Apr 14 2019 This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Rain will continue tonight, with thunderstorms also likely. The thunderstorms could be severe with damaging winds, isolated tornadoes, and hail. Locally heavy rainfall is possible from this system, bringing a low chance for small stream and poor drainage flooding to the area. Main stem rivers will rise a few to several feet from this rainfall, but river flooding is not currently expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 14, 10:45 PM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1045 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM TSTM WND DMG HORNELL 42.32N 77.66W
04/14/2019 STEUBEN NY LAW ENFORCEMENT
TREE DOWN BLOCKING ROAD COUNTY RT 68
&&
HLCSpecial weather statement, Apr 14, 11:28 PM EDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1128 PM EDT Sun Apr 14 2019
NYZ009-016>018-036-150430-
Onondaga NY-Southern Cayuga NY-Seneca NY-Madison NY-
Northern Oneida NY-
1128 PM EDT Sun Apr 14 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...WEST CENTRAL
ONEIDA...NORTH CENTRAL SENECA...NORTHWESTERN MADISON...NORTHWESTERN
CAYUGA AND NORTHERN ONONDAGA COUNTIES UNTIL 1230 AM EDT...
At 1127 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cayuga to near Fair Haven Beach State
Park. Movement was northeast at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Onondaga, Syracuse, Clay, Cicero, Auburn, De Witt, Lysander, Van
Buren, Baldwinsville and North Syracuse.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4309 7574 4287 7675 4302 7676 4303 7650
4323 7647 4323 7630 4320 7628 4321 7626
4324 7627 4324 7626 4320 7622 4322 7620
4327 7621 4320 7608 4315 7589 4328 7587
4333 7588 4345 7582
TIME...MOT...LOC 0327Z 231DEG 44KT 4295 7670 4328 7673
JRKSpecial weather statement, Apr 14, 11:39 PM EDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1139 PM EDT Sun Apr 14 2019
NYZ016>018-036-044-150445-
Onondaga NY-Cortland NY-Southern Cayuga NY-Seneca NY-Madison NY-
1139 PM EDT Sun Apr 14 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...CENTRAL SENECA...
WESTERN MADISON...CAYUGA...NORTHWESTERN CORTLAND AND SOUTHERN
ONONDAGA COUNTIES UNTIL 1245 AM EDT...
At 1138 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cayuga to Sheldrake. Movement was
northeast at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Onondaga, Syracuse, Auburn, De Witt, Sullivan, Pompey, Seneca Falls,
Chittenango, Canastota and Manlius.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4310 7574 4286 7568 4262 7661 4263 7667
4261 7666 4257 7682 4292 7680
TIME...MOT...LOC 0338Z 233DEG 43KT 4291 7666 4269 7669
JRKSpecial weather statement, Apr 15, 12:01 AM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1201 AM EDT Mon Apr 15 2019
NYZ057-062-PAZ040-072-150445-
Sullivan NY-Delaware NY-Southern Wayne PA-Northern Wayne PA-
1201 AM EDT Mon Apr 15 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...SOUTHEASTERN
DELAWARE...CENTRAL SULLIVAN AND EAST CENTRAL WAYNE COUNTIES UNTIL
1245 AM EDT...
At 1200 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Roscoe to near Fosterdale
to Narrowsburg. Movement was northeast at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Rockland, Fallsburg, Liberty, Bethel, Damascus, Neversink, South
Fallsburg, Cochecton, Woodridge and Margaretville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 500 AM EDT for central New
York...and northeastern Pennsylvania.
LAT...LON 4175 7457 4173 7456 4157 7504 4160 7507
4155 7511 4153 7517 4180 7502 4196 7502
4210 7479 4222 7453 4220 7453 4217 7446
4215 7450 4215 7453 4212 7456 4202 7478
4188 7446
TIME...MOT...LOC 0400Z 232DEG 43KT 4201 7485 4173 7493 4159 7508
JRKSpecial weather statement, Apr 15, 12:12 AM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1212 AM EDT Mon Apr 15 2019
NYZ022>025-044-045-055-056-PAZ038-039-150515-
Steuben NY-Chemung NY-Chenango NY-Cortland NY-Schuyler NY-Tioga NY-
Broome NY-Tompkins NY-Susquehanna PA-Bradford PA-
1212 AM EDT Mon Apr 15 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...SOUTHEASTERN
SCHUYLER...WESTERN BROOME...CHEMUNG...SOUTHERN CORTLAND...TIOGA...
SOUTHEASTERN STEUBEN...SOUTHERN TOMPKINS...WESTERN CHENANGO...
NORTHWESTERN SUSQUEHANNA AND NORTHERN BRADFORD COUNTIES UNTIL 115 AM
EDT...
At 1211 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Horseheads to near Millerton to Mansfield.
Movement was east at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Chemung, Binghamton, Elmira, Vestal, Johnson City, Endicott,
Southport, Barton, Big Flats and Horseheads.
LAT...LON 4222 7697 4263 7565 4225 7570 4199 7594
4177 7689 4200 7692 4200 7701
TIME...MOT...LOC 0411Z 249DEG 51KT 4216 7688 4193 7693 4179 7706
JRKLocal storm report, Apr 15, 1:59 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
159 AM EDT MON APR 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND GST BINGHAMTON 42.10N 75.91W
04/15/2019 M60 MPH BROOME NY MESONET
&&
HLCThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 10:00 PM EDT | Severe Thunderstorm Warning | BGM | Steuben | 60 min |
| Apr 14, 10:33 PM EDT | Special Weather Statement | BGM | Seneca, Yates | 57 min |
| Apr 14, 10:45 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Seneca, Steuben, Yates | 60 min |
| Apr 14, 11:12 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Steuben | 63 min |
| Apr 14, 11:28 PM EDT | Special Weather Statement | BGM | Cayuga, Onondaga | 62 min |
| Apr 14, 11:39 PM EDT | Special Weather Statement | BGM | Onondaga | 66 min |
| Apr 14, 11:59 PM EDT | Areal Flood Advisory | BGM | Delaware, Sullivan | 3 hr |
| Apr 15, 12:01 AM EDT | Special Weather Statement | BGM | Sullivan | 44 min |
| Apr 15, 12:12 AM EDT | Special Weather Statement | BGM | Broome, Chemung, Tioga | 63 min |
| Apr 15, 12:16 AM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Tioga | 59 min |
| Apr 15, 1:10 AM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego, Tioga | 65 min |
| Apr 15, 1:35 AM EDT | Tornado Warning | BGM | Broome, Chenango, Delaware | 25 min |
| Apr 15, 1:59 AM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego, Sullivan | 61 min |
| Apr 15, 2:32 AM EDT | Areal Flood Advisory | BGM | Delaware, Sullivan | 3 hr |
| Apr 15, 2:48 AM EDT | Special Weather Statement | BGM | Sullivan | 42 min |
| Apr 15, 2:53 AM EDT | Special Weather Statement | BGM | Sullivan | 37 min |
| Apr 15, 3:24 AM EDT | River Flood Warning | BGM | Delaware, Sullivan | 27 hr |
| Apr 15, 8:35 AM EDT | River Flood Warning | BGM | Delaware | 20 hr |
| Apr 14, 11:06 PM EDT | Areal Flood Advisory | BGM | Lackawanna, Luzerne | 3 hr |
| Apr 14, 11:24 PM EDT | Areal Flood Advisory | BGM | Lackawanna, Wayne | 3 hr |
| Apr 15, 1:03 AM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Wyoming | 57 min |
| Apr 15, 1:05 AM EDT | Tornado Warning | BGM | Bradford, Susquehanna | 25 min |
| Apr 15, 1:48 AM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Pike, Wayne, Wyoming | 57 min |
Nearby
Tornado Warnings in New York, 2019Tornado Warnings in Pennsylvania, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.